MathSciNet Relay Station
MathSciNet bibliographic data
MR917122 (88j:34055) 34B30 (34A55)
Venakides, Stephanos The infinite period limit of the inverse formalism for periodic potentials. Comm. Pure Appl. Math. 41 (1988), no. 1, 3–17.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement